# SDR DALA2015072804734

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 68,915 hours, 52,172 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT AT ABOUT FL200,  RT MAIN GEAR RED LIGHT ILLUMINATED.  SEVERAL MINUTES LATER AMBER GEAR DOOR OPEN LIGHT ILLUMINATED INTERMITTENTLY.  AT FL250 LEVELED OFF AND LIGHT CONTINUED.  RAN QRH 14.19, THRU STEP 3.  AUTO SPEEDBRAKE RESET ON ITS OWN.  ALL LIGHTS EXT OPS NORMAL, SPEED 310K, SLOWED TO 230.  JACKED ACFT & PERFORMED PSEU BITE CHECK WITH GEAR UP & DOWN, NO FAULTS NOTED.  PERFORMED TSM 32-60-00 PG BLK 101, NO FAULTS NOTED, IAW MCC, R & R RT MLG RETRACT ACTUATOR IAW AMM 32-32.  OK FOR SERVICE.  CYLINDER, MLG RT OFF 88-3231-9-0001-00004 ON 88-3231-9-0001-01540.
